# SDR KBMA119525

- Difficulty date: August 7, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Part number: 420800001
- Part serial: 3887
- Condition: Inoperative
- Location: A/C Blower
- Part time: 1,254 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR AIR CONDITIONER BLOWER, INOPERATIVE.  REPLACED WITH SERVICEABLE AIRCRAFT EVAPORATOR BLOWER.
